# SDR WX0A071865

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FWD ATTEND L1 INOPERATIVE LIGHT DOES NOT BLINK.  REPLACED BATTERIES, OPERATION CHECKED GOOD IAW MM 25-60-00.
